HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Upper bounds for fundamental solutions to non-local diffusion equations with divergence free drift

Files in This Item:
pre1013.pdf157.54 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84159

Title: Upper bounds for fundamental solutions to non-local diffusion equations with divergence free drift
Authors: Maekawa, Yasunori Browse this author
Hideyuki, Miura Browse this author
Keywords: non-local diffusion
divergence free drift
fundamental solutions
pointwise upper bound.
Issue Date: 17-Jul-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1013
Start Page: 1
End Page: 18
Abstract: We investigate some non-local diffusion equations in the presence of a divergence free drift term. We derive pointwise upper bounds for fundamental solutions under low regularity assumptions for the velocity of the drift term.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69818
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University